中国科学院数学与系统科学研究院期刊网
Volume 67 Issue 3
Acta Mathematica Sinica, established by the Chinese Mathematical Society in 1936, is the first and the best mathematical journal in China. In 1985, Acta Mathematica Sinica is divided into English Series and Chinese Series. The Chinese Series is a bimonthly journal, sponsored by the Academy of Mathematics and Systems Science,publishing significant research papers from all branches of pure and applied mathematics. It provides authoritative reviews of current developments in mathematical research. The Editor-in-chief is Prof. Zhou Xiangyu (Academician).